MathSciNet Relay Station
MathSciNet bibliographic data
MR1762581 46B15 (06C15 47L35)
Longstaff, W. E.; Panaia, Oreste $\scr J$-subspace lattices and subspace $\rm M$-bases. Studia Math. 139 (2000), no. 3, 197–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement